# SDR FDEA202507041120

- Difficulty date: July 4, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N123FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42716
- Aircraft time: 18,440 hours, 7,940 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Zone 500 Flap
- Component: Flap, Boeing
- Component part number: 113T3100107G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON OUTBOARD FLAP LOWER SKIN, BETWEEN WS 746 AND 772 LH WING. OUTBOARD FLAP LOWER SKIN, BETWEEN WS 746 ON 772 LH WING WAS REPAIRED IAW B767 SRM   57-53-012R TABLE II FIGURA 201 SHEET 6 AND SRM 51-70-17-09 PARAGRAPH 4.A, FIGURE 10   REV 92.0 APR 15/2025.  PAINT WAS RESTORED ON OUTBOARD FLAP LOWER SKIN, BETWEEN WS 746 AND 772 LH WING   IAW AMM B767 51-21-10-307-020 REV 145 MAJOR APR 22/2025.
